1 doctor weighed in:

My doctor gave me vitamin E supplement for my amenorrhea. Does that mean I have vitamin E deficiency? Is it dangerous?

1 doctor weighed in
Dr. Darrin Cunningham
Obstetrics & Gynecology

In brief: Low Vit E

I dont know of any data showing a connection between vitamin e deficiency and amenorrha.
Vitamin e is fat soluble and therefore is more prone to toxicity. This would all depend on the dose of vit e, and your height, wt, etc. I would ask your doctor to reevaluate the plan or get a second opinion.

In brief: Low Vit E

I dont know of any data showing a connection between vitamin e deficiency and amenorrha.
Vitamin e is fat soluble and therefore is more prone to toxicity. This would all depend on the dose of vit e, and your height, wt, etc. I would ask your doctor to reevaluate the plan or get a second opinion.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available